JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 4, Article 57
On a New Type of Meyer-Konig and Zeller Operators

    Authors: Vijay Gupta,  
    Keywords: Rate of convergence, Bounded variation functions, Total variation, Meyer-Konig-Zeller-Bezier operators, Beta function.  
    Date Received: 21/12/01  
    Date Accepted: 06/06/02  
    Subject Codes:


    Editors: Ram N. Mohapatra,  

In this present paper, we introduce a new and simple integral modification of Meyer-Konig and Zeller Bezier type operators and study the rate of convergence for functions of bounded variation. Our result improves and corrects the results of Guo (J. Approx. Theory, 56 (1989), 245-255 ), Zeng (Comput. Math. Appl., 39 (2000), 1-13; J. Math. Anal. Appl.,  219 (1998), 364-376), etc.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login